• Shelljones2007 Shelljones2007
    July 12, 2013
    I take welbutrin, propranolol and amitriptyline for migraines is weight gain a side effect?
    Shelljones2007 Shelljones2007
    July 12, 2013

    I take wellbutrin, propranolol and amitriptyline for migraines and I have gained 30 lbs in the last six months. I am exhausted all the time and never hungry. Can those three medications cause the extreme weight gain, the fatigue, and the loss of appetite? Also they found a 1 cm mass on my thyroid. Could that be the problem?

    READ MORE

FROM OUR EXPERTS


FROM OUR COMMUNITY

  • adiamondlegacy August 12, 2016
    adiamondlegacy
    August 12, 2016
    Hey, this is the same combination I am on..I see this was several years ago so what was your outcome if you don't mind sharing. Propanolol is a beta-blocker which is why you were so tired I take 4 of those so I know the feeling but the Wellbutrin actually speeds up your metabolism so it should have evened out at the least. Wellbutrin makes most people lose weight drastically although I have gained a good 40 lbs.in the past 4 years, I am frustrated also, don't know which one to drop! READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.